# SDR DALA2020010900155

- Difficulty date: January 5, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 125,615 hours, 18,245 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC ON LHW LWR WING SKIN AT RIB 30 WSTA 962.2 STR L-9.5 FOUND #66 FASTENER HOLE WITH 02 CRACK INDICATION AT 12 O'CLOCK & 6 O'CLOCK POSITION LOOKING UP VIEW FWD WITH APPROX LENGTH 0.65" AND 0.6" RESPECTIVELY AS MARKED. C/W ERA 584147-14. (LP 1431686)
